Kentucky, 2010

Excessive Heat in Kentucky, August 14, 2010

August 14, 2010 · NWS JKL · 19 events in 19 counties and zones

The residents of eastern Kentucky had to endure one more day of excessive heat and humidity on August 14th. High temperatures were again in the low to mid 90s with a heat index of around 100.

Where it happened

Every event with a place to put it; 19 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
19

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JKL wrote it up.

The residents of eastern Kentucky had to endure one more day of excessive heat and humidity on August 14th. High temperatures were again in the low to mid 90s with a heat index of around 100.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before the first event at Aug 14, 9:55 AM EST, 1 hour 5 minutes earlier.

Area forecast discussion, Aug 14, 9:55 AM EST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
1055 AM EDT SAT AUG 14 2010

.SHORT TERM.../THE REST OF TODAY/...UPDATED

14Z SFC ANALYSIS SHOWS A SWAMPY ENVIRONMENT CONTINUES THROUGH EAST
KENTUCKY AHEAD OF A SLOWLY APPROACHING COLD FRONT AND BENEATH THE
NORTHEAST FRINGE OF A RETREATING UPPER LEVEL RIDGE. THE EARLIER
SPECKS OF CONVECTION HAVE DISSIPATED OR MOVED EAST OF THE CWA BUT THE
ENVIRONMENT REMAINS RIPE. CAPE HAS BUILT TO 2000 J/KG OVER THE
WESTERN PORTION OF THE CWA AS OF 14Z WITH JUST A BIT OF CONVECTIVE
INHIBITION IN PLACE. THE AREA IS STILL LACKING A GOOD TRIGGER FOR
CONVECTION THIS AFTERNOON...THOUGH THE MODEL SOUNDINGS INDICATE IT
WILL REMAIN UNCAPPED. DIFFERENTIAL HEATING SHOULD BE ENOUGH FOR CELLS
TO POP LATER IN THE DAY WITH GENERATED OUTFLOWS RESULTING IN RENEWED
CONVECTION. AT THIS POINT DO NOT EXPECT IT TO BE AS PERVASIVE AS
YESTERDAY AFTERNOON...BUT ANY STRONG STORM WILL HAVE THE POTENTIAL
FOR DAMAGING WIND GUSTS AND HEAVY TO EXCESSIVE DOWNPOURS. A LACK OF
WIND SHEAR ALOFT SHOULD KEEP THE SEVERE STORMS ISOLATED AT BEST FOR
THE LATE AFTERNOON AND EVENING. THE TEMPERATURES...DEWPOINTS...HEAT
AND HUMIDITY ARE ALL ON TRACK FOR ANOTHER MISERABLY HOT DAY IN LINE
WITH OUR EXCESSIVE HEAT WARNING THAT REMAINS IN EFFECT THROUGH 8 PM
TONIGHT. LOOKING AHEAD...THIS WARNING MAY HAVE TO BE EXTENDED FOR
ANOTHER 24 HOURS AS THE RELIEF PROVIDING FRONT APPEARS TO BE SLOWING
FOR SUNDAY AND MAY ALLOW US TO HEAT UP INTO ADVISORY CRITERIA
AGAIN...CERTAINLY THE HUMIDITY WILL REMAIN HIGH. UPDATES TO THE GRIDS
AND TEXT PRODUCTS WILL BE ISSUED SHORTLY...MAINLY REFLECTING TWEAKS
BASED ON LATE MORNING OBSERVATIONS AND TRENDS.

THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS...

/TODAY THROUGH SUNDAY NIGHT/

THE PERSISTENT UPPER LEVEL RIDGE OVER THE TENNESSEE VALLEY WILL
BREAK DOWN DURING THE PERIOD AS A STRONG TROUGH BECOMES ESTABLISHED
OVER SOUTH CENTRAL CANADA. AT THE SURFACE... A COLD FRONT WILL
SLOWLY INCH TOWARD THE AREA FINALLY GETTING STALLED OUT OVER EASTERN
KENTUCKY SUNDAY NIGHT.

TODAY LOOKS TO FEATURE WEATHER VERY SIMILAR TO WHAT WE HAVE
EXPERIENCED THE PAST COUPLE OF DAYS... I.E. HOT AND HUMID WITH POP
UP THUNDERSTORM ACTIVITY LATE IN THE DAY. THERE SEEMS TO BE A LACK
OF TRIGGERS FOR THUNDERSTORM DEVELOPMENT FOR MOST OF THE AREA.
HOWEVER... MODELS INDICATE SOME DEEP MOISTURE CONVERGENCE OVER THE
CREST OF THE APPALACHIANS TODAY AND FAVOR OUR SOUTHEAST COUNTIES A
BIT WITH THUNDERSTORM DEVELOPMENT. THUS... KEPT HIGHEST POPS NEAR
THE VIRGINIA BORDER NUDGING THEM BACK SOME OVER OUR WESTERN
COUNTIES. OTHERWISE... ANOTHER DAY WITH UNCOMFORTABLY HIGH HEAT
INDEX VALUES IS LIKELY. PROGS INDICATE THE 850 MB THERMAL RIDGE LAYS
OVER INTO THE AREA AS HEIGHTS FALL OVER THE UPPER MIDWEST... SO
PROVIDED THUNDERSTORMS DON/T GET TOO WIDESPREAD... WE SHOULD SEE
SIMILAR... IF NOT SLIGHTLY WARMER TEMPS TO WHAT WE HAVE SEEN IN
RECENT DAYS WITH MID 90S EXPECTED FOR MOST LOCATIONS. AFTERNOON HEAT
INDEX VALUES WILL PEAK IN THE 100 TO 105 DEGREE RANGE FOR MOST
LOCATIONS AS WELL... SO THE EXCESSIVE HEAT WARNING WILL BE CONTINUED
FOR THE LONG DURATION HEAT WAVE IN PROGRESS.

THE FRONT WILL INCH CLOSER TONIGHT BUT STILL REMAIN PRETTY FAR TO
OUR NORTHWEST. 850 MB JET PERKS UP OVER THE BLUEGRASS INTO SOUTHERN
OHIO LATE IN THE NIGHT AND THAT WILL LIKELY FORCE SCATTERED
THUNDERSTORMS OVER OUR NORTHWEST COUNTIES TAPERING TO ISOLATED
COVERAGE... OR JUST NOTHING... OVER OUR SOUTHEAST COUNTIES. THE
FRONT WILL THEN SAG SLOWLY INTO OUR AREA BY LATE ON SUNDAY. I
INHERITED LIKELY POPS FOR PARTS OF THE AREA... HOWEVER THE FRONT
LOOKS RATHER DISORGANIZED AND VERY SLOW... POSSIBLY NOT ENTERING OUR
FORECAST AREA UNTIL SUNDAY NIGHT. THEREFORE... POPS WERE NUDGED BACK
A BIT. TEMPS WERE CORRESPONDINGLY NUDGED UPWARDS A FEW DEGREES ON
SUNDAY AND HEAT INDEX VALUES MAY ONCE AGAIN THREATEN CRITERIA... BUT
WILL HOLD OFF ON ANY EXTENSION TO OUR HEAT HEADLINES FOR NOW.

NO WIDESPREAD SEVERE WEATHER IS ANTICIPATED OVER THE NEXT COUPLE OF
DAYS AS DESPITE PLENTY OF INSTABILITY... SHEAR WILL BE LACKING.
ISOLATED DAMAGING WIND AND/OR EXCESSIVE RAINFALL EVENTS WILL BE
POSSIBLE WITH ANY THUNDERSTORMS... HOWEVER.

.LONG TERM.../MONDAY THROUGH FRIDAY/

JUST MADE SOME MINOR TWEAKS TO THE POPS AND TEMPS AND PRETTY MUCH
LEFT THE DAY SHIFT FORECAST IN TACT. THE EXTENDED IS GOING TO BE
QUITE DIFFICULT BECAUSE SO MUCH IS GOING TO DEPEND ON WHERE THE
FRONT STALLS AND HOW ACTIVE THE CONVECTION IS GOING TO BE ALONG THE
STALLED FRONT. NO MATTER HOW WELL THE MODELS AGREE IN THIS
SCENARIO...THIS IS THE TYPE OF SYNOPTIC SITUATION THE MODELS
STRUGGLE WITH. THE BLOCKING RIDGE IS DISPLACED AS THE UPPER TROUGH
MOVES THROUGH AND THEN THE RIDGE TRIES TO REESTABLISH ITSELF. WITH
THIS TYPE OF PATTERN...I PUT MY MONEY ON THE EUROPEAN SOLUTION...
HOWEVER STILL FEEL THERE IS QUITE OF BIT OF UNCERTAINTY...ESPECIALLY
OUT PAST DAY 5. KEPT THE DIURNAL MAX OF POPS IN THE FORECAST EXCEPT
LOWERED THE POPS IN THE EVENING TO BETTER REFLECT THE NORMATIVE
DIURNAL CYCLE OF AIR MASS THUNDERSTORMS.

FOR TEMPERATURES NUDGED THE FORECAST TOWARD THE BIAS CORRECTED AND
ELEVATION ADJUSTED MOS GUIDANCE. FOR THE LOW TEMPERATURES...HAD TO
LOWER THE VALLEYS A BIT MORE THAN THE MODELS WERE SHOWING.

THE PREVIOUS LONG TERM FORECAST DISCUSSION FOLLOWS...

THE MODELS BEGIN THE LONG TERM PORTION OF THE FORECAST WITH FAIRLY
GOOD AGREEMENT CONCERNING A LARGE TROUGH CUTTING THROUGH SOUTHERN
CANADA AND THE NORTHERN PLAINS ON ITS WAY TOWARD THE GREAT LAKES.
THIS FEATURE IS BRINGING A TEMPORARY PATTERN CHANGE TO A RIDGE WEARY
TENNESSEE AND SOUTHERN OHIO VALLEYS. THIS TROUGH ROLLS INTO THE
GREAT LAKES AND OVER THE OHIO VALLEY TO END THE WEEKEND AND BEGIN
THE NEW WEEK. COMPARED TO THE OLD ECMWF...THE 12Z GFS IS A TAD
STRONGER WITH THE TROUGH AND DOES BRING IT FURTHER DOWN INTO THE
STATES ALSO SHUNTING THE RIDGE SOUTH BY MONDAY MORNING. FOR MID WEEK
THE MODELS ALSO HAVE DIFFERENT HANDLING WITH THE NEXT SHORTWAVE
CROSSING THE HIGH PLAINS AND HEADING TO THE MIDWEST WITH THE ECMWF
MUCH MORE AMPLIFIED THAN THE GFS...WHICH KEEPS THE NORTHERN TROUGH
DOMINANT. ADDITIONAL UNCERTAINTY ENTERS THE WEATHER PICTURE LATER IN
THE WEEK WITH THE MODELS DEPICTING A WEAKNESS IN THE SOUTHERN RIDGE
ALONG THE GULF COAST...POTENTIALLY TROPICAL AND MUCH STRONGER IN THE
GFS. RIDGING THEN BUILDS BACK THROUGH THE REGION...MORE INTENSELY IN
THE GFS THAN THE ECMWF. ALL THESE DIFFERENCES LEAD TO GREAT
UNCERTAINTY FOR SENSIBLE WEATHER THROUGH THE LATTER PORTION OF THE
FORECAST AS THE SFC FEATURES FROM EACH MODEL VARY CONSIDERABLY OVER
OUR AREA. FOR NOW...HAVE CONTINUED TO FOLLOW A CONSENSUS SOLUTION
BETWEEN THE OPERATIONAL GFS AND ECMWF...A SCENARIO WHICH IS ALSO
SIMILAR TO HPC/S IDEAS AND FORECAST GRAPHICS.

SENSIBLE WEATHER WILL FEATURE A BREAK FROM THE HEAT AS A SLOW MOVING
COLD FRONT DESCEND THROUGH THE CWA AND STALLS NEARLY OVERHEAD. THIS
WILL CREATE A POP GRADIENT FROM SOUTHEAST TO NORTHWEST DURING THE
BULK OF THE FORECAST. ADDITIONALLY...AN OPEN GULF AND ENHANCED
MOISTURE FROM POSSIBLE TROPICAL DEVELOPMENTS WILL KEEP THE DEWPOINTS
FAIRLY HIGH THROUGH THE TENNESSEE AND SOUTHERN OHIO VALLEY...
PARTICULARLY IF THE OLD ECMWF SOLUTION PANS OUT. THE FRONT INITIALLY
SLIDES SOUTHEAST INTO EAST KENTUCKY ON SUNDAY AND STALLS OVER OUR
SOUTHERN AND EASTERN FRINGE INTO MONDAY MORNING. THIS BOUNDARY THEN
WILL DRIFT BY NORTHWEST THROUGH THE MIDDLE OF THE WEEK MAINTAINING
THE RISK OF CONVECTION OVER THE CWA. ON THE BRIGHT SIDE...THE CLOUDS
AND THE MAINLY DIURNALLY DRIVEN THUNDERSTORMS WILL KEEP TEMPERATURES
CLOSER TO NORMAL THROUGH THE EXTENDED AND NOT NEARLY SO OPPRESSIVE.
FOR THE LATTER PART OF THE WEEK SFC HIGH PRESSURE BUILDING TO THE
NORTH WILL PUSH THE FRONT BACK SOUTH...PERHAPS ENOUGH TO LIMIT THE
CONVECTION TO THE FAR SOUTHEAST PORTION OF THE CWA. NATURALLY...THE
NEW ECMWF HAS A DIFFERENT IDEA FOR THURSDAY AND FRIDAY THAT WOULD
SUPPORT MORE IN THE WAY OF SHOWERS AND THUNDERSTORMS. FOR NOW HAVE
STUCK WITH A DRIER END TO THIS MOST UNCERTAIN EXTENDED FORECAST.

FOR TEMPERATURES...HAVE FOLLOWED A BLEND OF THE INHERITED GRIDS AND
HPC GUIDANCE THROUGH THE PERIOD WITH JUST MINOR TERRAIN BASED
ADJUSTMENTS. WITH POPS...ENDED UP CLOSER TO HPC GUIDANCE THAN THE
OCCASIONALLY DRIER MEX OWING TO THE UNCERTAINTY OF THE SFC FEATURES
FOR MUCH OF THE EXTENDED.

&&

.AVIATION.../12Z TO 12Z/

JUST A FEW PATCHES OF VALLEY FOG WHICH WILL BURNING OFF BY 13Z. SOME
ISOLATED THUNDERSTORMS SHOULD BE TAPERING DOWN TO SHOWERS BETWEEN 13
AND 14Z AND THEN SHOULD BE PICKING UP AGAIN BETWEEN 17 AND 18Z. TEMPO
IFR CIGS AND VSBY CA

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR KYZ044-
050>052-058>060-068-069-079-080-083>088-104-106>120.

&&

SHORT TERM...ABE/GREIF
LONG TERM....GREIF/JJ
AVIATION...JJ
Hazardous weather outlook, Aug 14, 3:22 AM EST, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
422 AM EDT SAT AUG 14 2010

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-151100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
422 AM EDT SAT AUG 14 2010

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

TEMPERATURES WILL CLIMB INTO THE MID 90S OVER MOST OF THE AREA
TODAY. THE HUMIDITY WILL ALSO REMAIN HIGH...PRODUCING HEAT INDICES
OF 100 TO 105 FOR MOST LOCATIONS ONCE AGAIN.

SCATTERED THUNDERSTORMS WILL DEVELOP AGAIN TODAY...LINGERING INTO
TONIGHT. THE STRONGEST STORMS WILL PRODUCE TORRENTIAL DOWNPOURS...
GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED THUNDERSTORMS WILL ACCOMPANY A COLD FRONT INTO THE AREA
SUNDAY AND SUNDAY NIGHT. ONCE AGAIN...THE STRONGEST STORMS WILL
PRODUCE TORRENTIAL DOWNPOURS...GUSTY WINDS AND FREQUENT CLOUD TO
GROUND LIGHTNING. THE THREAT FOR THUNDERSTORMS WILL THEN REMAIN IN
THE FORECAST FROM MONDAY THROUGH FRIDAY...FAVORING THE AFTERNOON AND
EARLY EVENING HOURS OF EACH DAY AS THE FRONT STALLS IN OUR GENERAL
VICINITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY OBSERVED WIND DAMAGE...
FLOODING...OR RAINFALL AMOUNTS IN EXCESS OF ONE INCH.

ABE

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

19 excessive heat. Local standard time, as filed.

Excessive Heat, Knox

When
August 14, 11:00 AM EST to 5:00 PM EST
Where
Knox forecast zone
Reported by
Official NWS Observations
Coordinates
36.891, -83.854 (the zone’s center; the record gives no point)

High temperatures ranged from 93 to 99 with heat index values of 100 to 110.

Excessive Heat, Lee

When
August 14, 11:00 AM EST to 5:00 PM EST
Where
Lee forecast zone
Reported by
Official NWS Observations
Coordinates
37.595, -83.716 (the zone’s center; the record gives no point)

High temperatures ranged from 93 to 99 with heat index values of 100 to 110.

Excessive Heat, Owsley

When
August 14, 11:00 AM EST to 5:00 PM EST
Where
Owsley forecast zone
Reported by
Official NWS Observations
Coordinates
37.419, -83.683 (the zone’s center; the record gives no point)

High temperatures ranged from 93 to 99 with heat index values of 100 to 110.

Excessive Heat, Perry

When
August 14, 11:00 AM EST to 5:00 PM EST
Where
Perry forecast zone
Reported by
Official NWS Observations
Coordinates
37.244, -83.221 (the zone’s center; the record gives no point)

High temperatures ranged from 93 to 99 with heat index values of 100 to 110.

Excessive Heat, Knott

When
August 14, 11:00 AM EST to 5:00 PM EST
Where
Knott forecast zone
Reported by
Official NWS Observations
Coordinates
37.354, -82.954 (the zone’s center; the record gives no point)

High temperatures ranged from 93 to 99 with heat index values of 100 to 110.

Excessive Heat, Rowan

When
August 14, 11:00 AM EST to 5:00 PM EST
Where
Rowan forecast zone
Reported by
Official NWS Observations
Coordinates
38.196, -83.421 (the zone’s center; the record gives no point)

High temperatures ranged from 93 to 99 with heat index values of 100 to 110.

Excessive Heat, Estill

When
August 14, 11:00 AM EST to 5:00 PM EST
Where
Estill forecast zone
Reported by
Official NWS Observations
Coordinates
37.693, -83.964 (the zone’s center; the record gives no point)

High temperatures ranged from 93 to 99 with heat index values of 100 to 110.

Excessive Heat, Fleming

When
August 14, 11:00 AM EST to 5:00 PM EST
Where
Fleming forecast zone
Reported by
Official NWS Observations
Coordinates
38.370, -83.697 (the zone’s center; the record gives no point)

High temperatures ranged from 93 to 99 with heat index values of 100 to 110.

Excessive Heat, Elliott

When
August 14, 11:00 AM EST to 5:00 PM EST
Where
Elliott forecast zone
Reported by
Official NWS Observations
Coordinates
38.118, -83.098 (the zone’s center; the record gives no point)

High temperatures ranged from 93 to 99 with heat index values of 100 to 110.

Excessive Heat, Martin

When
August 14, 11:00 AM EST to 5:00 PM EST
Where
Martin forecast zone
Reported by
Official NWS Observations
Coordinates
37.802, -82.513 (the zone’s center; the record gives no point)

High temperatures ranged from 93 to 99 with heat index values of 100 to 110.

Excessive Heat, Wayne

When
August 14, 11:00 AM EST to 5:00 PM EST
Where
Wayne forecast zone
Reported by
Official NWS Observations
Coordinates
36.801, -84.829 (the zone’s center; the record gives no point)

High temperatures ranged from 93 to 99 with heat index values of 100 to 110.

Excessive Heat, Montgomery

When
August 14, 11:00 AM EST to 5:00 PM EST
Where
Montgomery forecast zone
Reported by
Official NWS Observations
Coordinates
38.034, -83.913 (the zone’s center; the record gives no point)

High temperatures ranged from 93 to 99 with heat index values of 100 to 110.

Excessive Heat, Clay

When
August 14, 11:00 AM EST to 5:00 PM EST
Where
Clay forecast zone
Reported by
Official NWS Observations
Coordinates
37.160, -83.715 (the zone’s center; the record gives no point)

High temperatures ranged from 93 to 99 with heat index values of 100 to 110.

Excessive Heat, Floyd

When
August 14, 11:00 AM EST to 5:00 PM EST
Where
Floyd forecast zone
Reported by
Official NWS Observations
Coordinates
37.557, -82.746 (the zone’s center; the record gives no point)

High temperatures ranged from 93 to 99 with heat index values of 100 to 110.

Excessive Heat, Morgan

When
August 14, 11:00 AM EST to 5:00 PM EST
Where
Morgan forecast zone
Reported by
Official NWS Observations
Coordinates
37.922, -83.259 (the zone’s center; the record gives no point)

High temperatures ranged from 93 to 99 with heat index values of 100 to 110.

Excessive Heat, Wolfe

When
August 14, 11:00 AM EST to 5:00 PM EST
Where
Wolfe forecast zone
Reported by
Official NWS Observations
Coordinates
37.739, -83.493 (the zone’s center; the record gives no point)

High temperatures ranged from 93 to 99 with heat index values of 100 to 110.

Excessive Heat, Pulaski

When
August 14, 11:00 AM EST to 5:00 PM EST
Where
Pulaski forecast zone
Reported by
Official NWS Observations
Coordinates
37.104, -84.577 (the zone’s center; the record gives no point)

High temperatures ranged from 93 to 99 with heat index values of 100 to 110.

Excessive Heat, Laurel

When
August 14, 11:00 AM EST to 5:00 PM EST
Where
Laurel forecast zone
Reported by
Official NWS Observations
Coordinates
37.111, -84.118 (the zone’s center; the record gives no point)

High temperatures ranged from 93 to 99 with heat index values of 100 to 110.

Excessive Heat, Whitley

When
August 14, 11:00 AM EST to 5:00 PM EST
Where
Whitley forecast zone
Reported by
Official NWS Observations
Coordinates
36.758, -84.145 (the zone’s center; the record gives no point)

High temperatures ranged from 93 to 99 with heat index values of 100 to 110.

What these are

Excessive Heat
Heat at or above the local excessive heat warning criteria, or heat that caused deaths.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2010Every state in 2010This day in weather historyWarnings in Kentucky, August 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 245721, 245722, 245723, 245724, 245725, 245726, 245727, 245728, 245729, 245730, 245732, 245736, 245738, 245739, 245740, 245741, 245742, 245743, 245744.